SUSTech offers unprecedented opportunities for undergraduate and graduate students to work alongside the faculty to explore and tackle both fundamental and practical problems. 

The Global Engagement Office (GEO) is responsible for forming and implementing a coherent strategy to promote the University’s international development and global profile.

The undergraduate admission of SUSTech adopts comprehensive evaluation enrollment mode based on national college entrance examination.The graduate admission of SUSTech currently adopts joint training mode.

The main duties of SUSTCEF is to accept the donations from the domestic and foreign associations, enterprises, trading companies and individuals, and establish the funding projects depending on the demands of the university and the wishes of the donors.

Department of Mathematics

Home > Faculty > Browse by School/Department > Department of Mathematics > CHEN Jun

Faculty

CHEN Jun


Assistant Professor

Department of Mathematics

0755-88018722

Block 3 Room 424, Wisdom Valley

chenjun@sustc.edu.cn

Research Interests

•Hyperbolic conservation laws

•Mixed type equations

Professional Experience

•2015.08-Present  Assistant Professor 

Southern University of Science and Technology, China

•2008.08-2009.06  Visiting Assistant Professor

University of Houston, USA

•2005.09-2008.06  Van Vleck Visiting Assistant Professor

University of Wisconsin at Madison, USA 

Educational Background

•2000.09-2005.06  Northwestern University , Evanston, USA

Ph.D. in Mathematics June 2005

•1999.09-2000.08  Department of Mathematical Sciences, Michigan Technological University, Houghton, USA

M.S. in Mathematics    August 2000

•1993.09-1997.07  Department of Applied Mathematics, Tsinghua University, Beijing, China

B.S. in Applied Mathematics July 1997

Publications

•G.-Q. Chen, J. Chen and M. Feldman, Transonic Flows with Shocks Past Curved Wedges for the Full Euler Equations, submitted. Link: http://arxiv.org/abs/1505.04416.

•J. Chen, C. Christoforou and K. Jegdic, Existence and Uniqueness Analysis of a Detached Shock Problem for the Potential Flow, Nonlinear Analysis: Theory, Methods and Applications, Volume 74, Issue 3 (2011), 705-720.

•J. Chen, Subsonic Flows for Full Euler Equations in Half Plane, J. Hyperb. Differ. Eqs. 6(2), (2009) 207-228.

•G.-Q. Chen, J. Chen and M. Feldman, Transonic Shocks and Free Boundary Problems for the Full Euler Equations in Infinite Nozzles, J. Math. Pures Appl, Vol. 88, No. 2 (2007) 191-218.

•G.-Q. Chen and J. Chen, Stability of Plane Rarefaction Waves and Vacuum States for the Multidimensional Euler Equations for Compressible Fluids, J. Hyperbolic Diff. Eqs, Vol. 4, No. 1 (2007) 105-122.

•G.-Q. Chen, J. Chen and Kyungwoo Song, Transonic Nozzle Flows and Free Boundary Problems for Full Euler Equations, J. Diff. Eqs. 229 (2006) 92--120. 

•J. Chen and M. Gockenbach, A variational method for recovering planar Lamé moduli, Mathematics and Mechanics of Solids, 7 (2002), no. 2, 191--202.

•J. Chen and Y. Jin, Continuous dependence on a parameter for classical solutions to first-order quasilinear hyperbolic systems, Journal of  Fudan University in Natural Science 39(2000), no. 5, 506--513.

© 2015 All Rights Reserved. 粤ICP备14051456号 Address:No 1088,xueyuan Rd., Xili, Nanshan District,Shenzhen,Guangdong,China 518055 Tel:+86-755-8801 0000
*required